×

Found 36 Documents (Results 1–36)

Integer transfinite diameter and computation of polynomials. (English) Zbl 1335.11089

McKee, James (ed.) et al., Number theory and polynomials. Proceedings of the workshop, Bristol, UK, April 3–7, 2006. Cambridge: Cambridge University Press (ISBN 978-0-521-71467-9/pbk). London Mathematical Society Lecture Note Series 352, 277-285 (2008).
MSC:  11R06 11C08 12Y05
PDFBibTeX XMLCite
Full Text: DOI

Consequences of the continuity of the monic integer transfinite diameter. (English) Zbl 1266.11055

McKee, James (ed.) et al., Number theory and polynomials. Proceedings of the workshop, Bristol, UK, April 3–7, 2006. Cambridge: Cambridge University Press (ISBN 978-0-521-71467-9/pbk). London Mathematical Society Lecture Note Series 352, 177-187 (2008).
MSC:  11C08
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field